# SDR FDEA202407271062

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63118
- Aircraft time: 6,530 hours, 3,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, OTEF STA 43 APPROX, UPPER PANEL, LOWER SURFACE, SKIN WITH   DENTS LEFT WING, OUTBOARD FLAP, OTEF STA 43 APPROX, UPPER PANEL, LOWER SURFACE WAS   REPAIRED IAW B767 SRM 57-53-01-2R FIG 201 PAG 3 AND SRM 51-70-10-2R REP 4 FIG 201 (SHEET 1)   PAG 150-151 REV 89 APR 15/2024
